计算数学    2010 32 (4): 413-422   ISSN: 0254-7791  CN: 11-2125/O1  

矩阵方程AXB + CXD = F对称解的迭代算法
周海林
南京理工大学泰州科技学院, 江苏泰州 225300
收稿日期 2009-11-30  修回日期 null  网络版发布日期 2010-12-09
参考文献  

[1] Roger A Horn, Charles R. Johnson. Topics in Matrix Analysis[M]. w : xyzx yz, 2005, 241-242.
[2] Gene H Golub, Charles F Van Loan. Matrix Computations[M]. Baltimore: The Johns Hpkins University Press, 1996, 53-644.
[3] 周树荃, 戴华. 代数特征值 反问题[M]. 河南: 河南科学技术出版社, 1991, 6-93.
[4] Charles F Van Loan. Generalizing the singular value decomposition[J]. SIAM J. Numer Anal., 1976, (13): 76-83.
[5] Moody T Chu, Robert E Funderlic, Gene H Golub. On a variational formulation of the generalized singular value decomposition[J]. SIAM J. Matrix Anal. Appl., 1997, (18): 1082-1092.
[6] Gene H Golub, Zha Hongyuan. Perturbation analysis of the canonical correlations of marix pairs[J]. Linear Algebra Appl., 1994, (210): 3-28.
[7] 彭亚新. 求解约束矩阵方程及其最佳逼近的迭代法的研究[D]. 长沙: 湖南大学, 2004.
[8] Peng Zhenyun, Peng Yaxin. An efficient iterative method for solving the matrix equation A × B + CY D = E[J]. Numer Linear Algebra Appl., 2006, (13): 473-485.
[9] Wang Minghui, Cheng Xuehan, Wei Musheng. Iterative algorithms for solving the matrix equation A × B + CXT D = E[J]. Appl. Math. Comput., 187(2): 622-629.


通讯作者: